American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Xavier-François Roblot. Computing $p$-adic $L$-functions of totally real number fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[6] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information   
View Article: PDF

[7] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[8] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[9] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF

[10] Pei-Chu Hu and Zhuan Ye. A formula for the discriminant of number fields. Proc. Amer. Math. Soc. 139 (2011) 2007-2008. MR 2775377.
Abstract, references, and article information   
View Article: PDF

[11] Cristian Virdol. Algebraic cycles on a product of two Hilbert modular surfaces. Trans. Amer. Math. Soc. 362 (2010) 3691-3703. MR 2601605.
Abstract, references, and article information   
View Article: PDF

[12] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information   
View Article: PDF

[13] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[14] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF

[15] Carlos Julio Moreno. Advanced Analytic Number Theory: L-Functions. Math. Surveys Monogr. 115 (2007) MR MR2135107.
Book volume table of contents   

[16] Carlos Julio Moreno. Analytic properties of L-functions. Math. Surveys Monogr. 115 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[17] Carlos Julio Moreno. Hecke L-functions. Math. Surveys Monogr. 115 (2007) 1-71.
Book volume table of contents   
View Article: PDF

[18] Carlos Julio Moreno. Artin-Hecke L-functions. Math. Surveys Monogr. 115 (2007) 73-113.
Book volume table of contents   
View Article: PDF

[19] Carlos Julio Moreno. Bounds on discriminants and conductors. Math. Surveys Monogr. 115 (2007) 177-201.
Book volume table of contents   
View Article: PDF

[20] Carlos Julio Moreno. The explicit formulas. Math. Surveys Monogr. 115 (2007) 143-176.
Book volume table of contents   
View Article: PDF

[21] Carlos Julio Moreno. Non-vanishing theorems. Math. Surveys Monogr. 115 (2007) 203-267.
Book volume table of contents   
View Article: PDF

[22] Geon-No Lee and Soun-Hi Kwon. CM-fields with relative class number one. Math. Comp. 75 (2006) 997-1013. MR 2197004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hiroyuki Yoshida. On higher derivatives of $L$-functions. Math. Surveys Monogr. 106 (2003) 249-268.
Book volume table of contents   
View Article: PDF

[24] Hiroyuki Yoshida. Absolute CM--periods. Math. Surveys Monogr. 106 (2003) 61-134.
Book volume table of contents   
View Article: PDF

[25] Hiroyuki Yoshida. Multiple gamma function and its generalizations. Math. Surveys Monogr. 106 (2003) 13-42.
Book volume table of contents   
View Article: PDF

[26] Hiroyuki Yoshida. The Stark--Shintani conjecture. Math. Surveys Monogr. 106 (2003) 43-60.
Book volume table of contents   
View Article: PDF

[27] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents   
View Article: PDF

[28] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents   

[29] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents   
View Article: PDF

[30] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 76 found      Go to page: 1 2 3